# SDR DALA14029421502

- Difficulty date: May 4, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 101,175 hours, 19,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RIGHT SIDE EMERGENCY LIGHTS FOUND INOPERATIVE DURING SERVICE CHECK.  REPLACED EMERGENCY LIGHT BATTERY AND POWER SUPPLY.
